# SDR SWAA2013091820259

- Difficulty date: August 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 56,659 hours, 45,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 767+10 UPPER AFT WINDOW SKIN CUTOUT CRACKED IN STRINGER AT HOLE NR 4.  REPAIRED STRINGER IAW EA.
